Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2012, Article ID 245910, 5 pages
http://dx.doi.org/10.1155/2012/245910
Research Article

Parameter Estimation Based on the Frèchet Progressive Type II Censored Data with Binomial Removals

1Mathematics Department, Faculty of Science, Minia University, El-Minia 61519, Egypt
2Mathematics Department, University College in Lieth, Umm Al-Qura University, Makkah 311, Saudi Arabia

Received 17 March 2011; Revised 16 June 2011; Accepted 17 June 2011

Academic Editor: Chun-Ping Lin

Copyright © 2012 Mohamed Mubarak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper considers the estimation problem for the Frèchet distribution under progressive Type II censoring with random removals, where the number of units removed at each failure time has a binomial distribution. We use the maximum likelihood method to obtain the estimators of parameters and derive the sampling distributions of the estimators, and we also construct the confidence intervals for the parameters and percentile of the failure time distribution.